# SDR SWAA2025051957594

- Difficulty date: April 23, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 72,622 hours, 43,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT AFT CABIN BS727D S-8L.<[01] FRAME REPAIRED AND FASTENERS INSTALLATION ACCOMPLISHED (REF: SUBTASK TTG8Q010729D; EA# 25-153-01123 REV: A);[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
